# SDR DALA2023021701236

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 14,885 hours, 6,604 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT VERBAL REPORT; TOXIC SMELL AT AFT CABIN. FLIGHT CREW REPORTED IT WAS AT CRUZ, FLT ATTENDANTS REPORTED IT WAS AT APPROACH. APU INLET AND ENG. SPINNER DRY. NO SIGNS OF FLUID. (117784 CF 15FEB23)WIP. COMPLETED T/S MATRIX PER AMDS CARD 0550-2002, MOST LIKELY CAUSE IS #2 ENGINE. COMPLETED STEPS 1 THROUGH 13 OF ENGINE ODOR CHECK AMDS CARD 7900-2001. NO FINDINGS. CARD REQUIRES COMPLETION. VERIFICATION CK PER AMDS 0550-2003 HAD NO FINDINGS (WIP 560510). COMPLETED WORK CARD 7900 -2001 TO STEP 23 WIP (628421). R/R L AND R RECIRC FILTERS PER A321 AMM 21-21-41. CK L AND R PACK BAYS FOR EVIDANCE OF FUEL, NONE FOUND (WIP 923516) COMPLETED AMDS 7900-2001. NO DEFECTS NOTED. RESTORED ACCESS TO PACK BAYS. MCC NOTIFIED OF WORK ACCOMPLISHED. NO GO ODI ATA 2172 C/W. A/C OK FOR SERVICE. (LP# 9899802)
